| Model Number |
10FCC20 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a cardiac ablation procedure using the pulse field ablation system, there was an issue with the sheath side port tubing, which kinked during the procedure.The procedure was completed without any patient symptoms or complications related to the event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product event summary: the 10fcc20 sheath with lot number 0012364539 was returned and analyzed.Visual inspection of the handle area identified a kink at the side port tube.No additional anomalies were detected.The steering mechanism and deflection test were performed.No anomaly was discovered.The functional testing was performed.No anomaly was discovered.The native dilator was inserted into the sheath and retracted several times, without any friction.The native dilator was snap-locked to the sheath and was tight.The performance test with a leak tester was performed.The pressure test with 45 pounds per square inch gauge (psig) showed the pressure decay in the device was 0.118 psig and in an acceptable range.The vacuum test with a negative pressure of 8.5 psig showed the pressure decay in the device was 0.0085 psig and in an acceptable range.In conclusion, the reported side port tubing kink was confirmed during returned product inspection.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.